# SDR SWIA200921806

- Difficulty date: June 14, 2009
- Submitted: June 24, 2009
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 10,873 hours, 6,893 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5902 - EMERGENCY EXIT SIGN ROW 3ABC INOP.  REPLACED BATTERY PACK AND CHARGER.
